Edinburgh Research Explorer

Stochastic stability of monotone economies in regenerative environments

Research output: Contribution to journalArticle

Related Edinburgh Organisations

Open Access permissions



  • Download as Adobe PDF

    Accepted author manuscript, 421 KB, PDF document

    Licence: Creative Commons: Attribution-NonCommercial-NoDerivatives (CC BY-NC-ND)

Original languageEnglish
Pages (from-to)334-360
Number of pages26
JournalJournal of Economic Theory
Early online date21 Nov 2017
Publication statusPublished - Jan 2018


We introduce and analyze a new class of monotone stochastic recursions in a regenerative environment which is essentially broader than that of Markov chains. We prove stability theorems and apply our results {to three canonical models in recursive economics}, generalizing some known stability results to the cases when driving sequences are not independent and identically distributed.

    Research areas

  • monotone economy, Markov chain, stochastic recursion, driving sequence, regenerative sequence, existence and uniqueness of a stationary distribution, stochastic stability, one sector stochastic growth mode, Bewley-Imrohoroglu-Huggett-Aiyagari model, risk-sharing model

Download statistics

No data available

ID: 47044881